# SDR A6WA202201088167

- Difficulty date: January 8, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 39,939 hours, 38,449 cycles
- System (JASC): 5700 · Wing Structure
- Part: Winglet
- Part number: DWG60015108
- Part serial: NSN
- Condition: Dented
- Location: L/H Wing
- Part time: 39,939 hours, 38,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT L/H WINGLET O/B SKIN HAS 1 EACH DENT AT WS 12.5 TO WS 19.00 & WINGLET F/S AND R/S. DENT DIMENSION IS: (P1) 2.6"L  X .900"W X .015"D. EVALUATED DENT AND FOUND NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 57-31-31 REV 38 FIG 1 SHT 1.   ****************AIRCRAFT REMOVED FROM SERVICE***********************  VERIFIED NO LOOSE/PULLED FASTENERS AND NO DAMAGE TO UNDERLYING STRUCTURE COMMON TO  (P1) AREA. HFEC PERFORMED WITH NO INDICATIONS. PROTECTIVE FINISH UNDISTURBED.  RE-EVALUATED SKIN AND FOUND WITHIN LIMITS IAW BOMBARDIER REO 601R-57-31-1384 REV (--) DATED 02/03/2022. ALL WORK PERFORMED IAW BOMBARDIER REO 601R-57-31-1384  REV (--) DATED 02/03/2022. WORK COMPLETED AT AERSALE CRS#4AER685B ON W/O  #003551 CARD #50001.  N436AW   TT:39,939:58   TC: 38,449
